J-STAGE Home  >  Publications - Top  > Bibliographic Information

Internal Medicine
Vol. 36 (1997) No. 9 P 640-642

Language:

http://doi.org/10.2169/internalmedicine.36.640


We report a 64-year-old male with granulocytopenia and dermatitis due to cyanamide treatment. We administered cyanamide for alcoholism. After about one month he suffered from scaly erythema over his whole body and granulocytopenia (granulocyte; 140/μl) with maturation arrest in bone marrow. After cessation of cyanamide and the start of granulocyte colony-stimulating factor administration, the skin eruption ameliorated gradually, and the peripheral blood granulocyte counts increased. Cyanamide showed positive results in the drug lymphocyte stimulation test (198%) and the patch test led to the diagnosis of granulocytopenia and dermatitis induced by cyanamide. After restarting glibenclamide and diazepam administration, his granulocytopenia did not reoccur. To our knowledge, this is the first report of a case with granulocytopenia induced by cyanamide.
(Internal Medicine 36: 640-642, 1997)

Copyright © The Japanese Society of Internal Medicine

Article Tools

Share this Article